Open Access
Translator Disclaimer
2009 Quantum Teichmüller space and Kashaev algebra
Ren Guo, Xiaobo Liu
Algebr. Geom. Topol. 9(3): 1791-1824 (2009). DOI: 10.2140/agt.2009.9.1791

Abstract

Kashaev algebra associated to a surface is a noncommutative deformation of the algebra of rational functions of Kashaev coordinates. For two arbitrary complex numbers, there is a generalized Kashaev algebra. The relationship between the shear coordinates and Kashaev coordinates induces a natural relationship between the quantum Teichmüller space and the generalized Kashaev algebra.

Citation

Download Citation

Ren Guo. Xiaobo Liu. "Quantum Teichmüller space and Kashaev algebra." Algebr. Geom. Topol. 9 (3) 1791 - 1824, 2009. https://doi.org/10.2140/agt.2009.9.1791

Information

Received: 6 May 2009; Accepted: 20 August 2009; Published: 2009
First available in Project Euclid: 20 December 2017

zbMATH: 1181.57034
MathSciNet: MR2550095
Digital Object Identifier: 10.2140/agt.2009.9.1791

Subjects:
Primary: 57R56
Secondary: 20G42 , 57M50

Keywords: Kashaev coordinates , noncommutative algebra , quantization , Teichmüller space

Rights: Copyright © 2009 Mathematical Sciences Publishers

JOURNAL ARTICLE
34 PAGES


SHARE
Vol.9 • No. 3 • 2009
MSP
Back to Top